# SDR AALA202209228117

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737
- Aircraft serial: 30083
- Aircraft time: 62,126 hours, 26,067 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Part number: 0851HT1
- Condition: Blocked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D, A

## Discrepancy

AIRCRAFT WAS GROUNDED: UNRELIABLE AIRSPEED INDICATED AIR SPEED INDICATION ON PRIMARY FLIGHT DISPLAYS DISAGREE. REMOVED AND REPLACED CAPTAINS PITOT PROBE IN ACCORDANCE WITH AMM 34-11-01-400-801.
